MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK

Medline Industries, LP MEDLINE; DBD-LAMINECTOMY PACK
Catalog Number DYNJ34124J
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿they have had 6 circuits from these packs that did not pass the leak test.¿.
 
Additional Manufacturer Narrative
The customer reported they have had 6 circuits from these packs that did not pass the leak test.No sample or photo was received for the investigation; finished good production records were reviewed and no non-conformances were noted that would have contributed to the reported issue, and the finished good pack build was reviewed with no issues that might have an impact on the issue.Medline was not able to confirm the defect as there were no samples or detailed pictures received, and without a sample it is difficult to determine a true root cause.This complaint has been provided to the vendor for further evaluation, the supplier quality team will monitor this issue for trending purposes, and there was no report of any patient injury or adverse event.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAMINECTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50866686
Report Number1417592-2026-48486
Device Sequence Number18498127
Product Code OJH
UDI-Device Identifier40195327522729
UDI-Public40195327522729
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ34124J
Device Lot Number24AMC564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown